# SDR FDEA201512013834

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 783 hours, 17,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LE BEADED DOUBLER AT XOS 646, FOUND CRACK DURING OTBD SLAT DRIVE CABLE INSPECTION.  CARRIED OUT DOUBLER REPAIR IAW SRM 57-40-02-2R FIG 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
